# SDR HAL95073

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG - FLT 559 - AFTER LANDING IN MAUI, NR 1 ENGINE FOUND WITH 11 BLADES DAMAGED.  LARGEST DAMAGED BLADE WAS .5937 INCH BY .50 INCH LONG.  REPLACED LEFT ENGINE ASSEMBLY PER HAWAIIAN AIRLINES STANDARD PRACTICE DC-9, HAL M143 DC-9-50 INSTALLATION REV 59 DATED 1-11-95.  (X)
